Browse "MA-Journal Papers(저널논문)" by Type Article

Showing results 1148 to 1167 of 1572

1148
Q-TRIVIAL GENERALIZED BOTT MANIFOLDS

Park, Seonjeong; Suh, Dong-Youpresearcher, OSAKA JOURNAL OF MATHEMATICS, v.51, no.4, pp.1081 - 1092, 2014-10

1149
QUADRISECANT APPROXIMATION OF HEXAGONAL TREFOIL KNOT

Jin, Gyo-Taekresearcher; Park, Seo-Jung, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.20, no.12, pp.1685 - 1693, 2011-12

1150
Quantitative trait loci mapping for fatty acid contents in the backfat on porcine chromosomes 1, 13, and 18

Lee, C; Chung, Yeonseungresearcher; Kimi, JH, MOLECULES AND CELLS, v.15, no.1, pp.62 - 67, 2003-02

1151
Quasi-biorthogonal frame multiresolution analyses and wavelets

Kim, Hong Ohresearcher; Kim, RY; Lim, JK, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.18, no.2-4, pp.269 - 296, 2003-02

1152
Quasi-definiteness of generalized Uvarov transforms of moment functionals

Kim, D.H.; Kwon, Kil Hyunresearcher, JOURNAL OF APPLIED MATHEMATICS, v.1, no.2, pp.69 - 90, 2001

1153
Quasi-interpolatory refinable functions and construction of biorthogonal wavelet systems

Kim, Hong Ohresearcher; Kim, Rae Young; Lee, Yeon Ju; Yoon, Jungho, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.33, no.3, pp.255 - 283, 2010-10

1154
QUASITORIC MANIFOLDS OVER A PRODUCT OF SIMPLICES

Choi, S; Masuda, M; Suh, Dong Youpresearcher, OSAKA JOURNAL OF MATHEMATICS, v.47, pp.109 - 129, 2010-03

1155
Queueing Delay Analysis for Packet Schedulers with/without Multiuser Diversity over a Fading Channel

Ishizaki, Fumio; Hwang, Gang Uk, IEEE Transactions on Vehicular Technology, Vol.56, No.5, pp.3220-3227, 2007-09

1156
Queueing delay analysis for the joint scheduling exploiting multiuser diversity over a fading channel

Ishizaki, F; Hwang, Gang Ukresearcher, WIRELESS PERSONAL COMMUNICATIONS, v.46, no.4, pp.397 - 411, 2008-09

1157
Queuing delay analysis for packet schedulers with/without multiuser diversity over a fading channel

Ishizaki, Fumio; Hwang, Gang Ukresearcher, IEEE TRANSACTIONS ON VEHICULAR TECHNOLOGY, v.56, no.5, pp.3220 - 3227, 2007-09

1158
Quotients of real algebraic G varieties and algebraic realization problems

Suh, Dong Youpresearcher, OSAKA JOURNAL OF MATHEMATICS, v.33, no.2, pp.399 - 410, 1996-06

1159
Quotients of theta series as rational functions of j(l,4)

Hong, KJ; Koo, JaKyungresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.138, no.3, pp.229 - 238, 1999-05

1160
QUOTIENTS OF THETA SERIES AS RATIONAL FUNCTIONS OF j₁,8

홍국진; 구자경researcher, 대한수학회지, v.38, no.3, pp.595 - 611, 2001

1161
QUOTIENTS OF THETA-SERIES AS RATIONAL FUNCTIONS OF J AND LAMBDA

Koo, JaKyungresearcher, MATHEMATISCHE ZEITSCHRIFT, v.202, no.3, pp.367 - 373, 1989

1162
Radial and non-radial solutions to an elliptic problem on annular domains in Riemannian manifolds with radial symmetry

Morabito, Filipporesearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.258, no.5, pp.1461 - 1493, 2015-03

1163
Ramp-Preserving Denoising for Conductivity Image Reconstruction in Magnetic Resonance Electrical Impedance Tomography

Lee, Chang-Ockresearcher; Jeon, Kiwan; Ahn, Seonmin; Kim, Hyung Joong; Woo, Eung Je, IEEE TRANSACTIONS ON BIOMEDICAL ENGINEERING, v.58, no.7, pp.2038 - 2050, 2011-07

1164
RANDOM WALKS AT RANDOM TIMES: CONVERGENCE TO ITERATED LEVY MOTION, FRACTIONAL STABLE MOTIONS, AND OTHER SELF-SIMILAR PROCESSES

Jung, Paulresearcher; Markowsky, Greg, ANNALS OF PROBABILITY, v.41, no.4, pp.2682 - 2708, 2013-07

1165
Random-Time Isotropic Fractional Stable Fields

Jung, Paulresearcher, JOURNAL OF THEORETICAL PROBABILITY, v.27, no.2, pp.618 - 633, 2014-06

1166
Rank gain of Jacobian varieties over finite Galois extensions

Im, Bo-Haeresearcher; Wallace, Erik, JOURNAL OF NUMBER THEORY, v.184, pp.68 - 84, 2018-03

1167
RANK-ONE DRINFELD MODULES ON HYPERELLIPTIC CURVES

Bae, Sung-Hanresearcher; KANG, PL, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.52, no.1, pp.85 - 90, 1995-08

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0